# SDR ASOA2015091313787

- Difficulty date: September 13, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 AND AT FS 613 IS CORRODED.  SEAT RAIL AT RBL9, RS565-FS661-+8.40 IS CORRODED BEYOND LIMITS IAW REO 670-53-00-013.  REMOVED & INSTALLED SERVICABLE SEAT RAIL AT RBL9 AT FS 613 IAW AMM 53-00-49-000-801-A03 & 53-00-49-400-801 A03 IPC REF 53-00-49.
